Open Access
Translator Disclaimer
August 1998 Brownian motion in a Brownian crack
Krzysztof Burdzy, Davar Khoshnevisan
Ann. Appl. Probab. 8(3): 708-748 (August 1998). DOI: 10.1214/aoap/1028903448

Abstract

Let D be the Wiener sausage of width $\varepsilon$ around two-sided Brownian motion. The components of two-dimensional reflected Brownian motion in D converge to one-dimensional Brownian motion and iterated Brownian motion, respectively, as $\varepsilon$ goes to 0.

Citation

Download Citation

Krzysztof Burdzy. Davar Khoshnevisan. "Brownian motion in a Brownian crack." Ann. Appl. Probab. 8 (3) 708 - 748, August 1998. https://doi.org/10.1214/aoap/1028903448

Information

Published: August 1998
First available in Project Euclid: 9 August 2002

zbMATH: 0937.60081
MathSciNet: MR1627764
Digital Object Identifier: 10.1214/aoap/1028903448

Subjects:
Primary: 60F99 , 60J65

Keywords: Crack diffusion model , diffusion on fractal , iterated Brownian motion

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.8 • No. 3 • August 1998
Back to Top